RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 890–893 (Mi de8770)  

Short Communications

Some bifurcations of the controllability regions of bilinear systems

N. A. Sizova

Lobachevski State University of Nizhni Novgorod

Full text: PDF file (614 kB)

English version:
Differential Equations, 1995, 31:5, 829–833

Bibliographic databases:
UDC: 517.925.4
Received: 22.10.1993

Citation: N. A. Sizova, “Some bifurcations of the controllability regions of bilinear systems”, Differ. Uravn., 31:5 (1995), 890–893; Differ. Equ., 31:5 (1995), 829–833

Citation in format AMSBIB
\Bibitem{Siz95}
\by N.~A.~Sizova
\paper Some bifurcations of the controllability regions of bilinear systems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 890--893
\mathnet{http://mi.mathnet.ru/de8770}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370811}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 829--833


Linking options:
  • http://mi.mathnet.ru/eng/de8770
  • http://mi.mathnet.ru/eng/de/v31/i5/p890

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019